Completeness and compactness of the Cartesian product of two soft metric spaces

Jingjing Bai, Meimei Song

Abstract


In this paper, we prove that the Cartesian product of two soft metric spaces is a soft metric space then we consider the completeness and compactness of the Cartesian product space.


Full Text: PDF

How to Cite this Article:

Jingjing Bai, Meimei Song, Completeness and compactness of the Cartesian product of two soft metric spaces, Journal of Mathematical and Computational Science, Vol 6, No 5 (2016), 757-766

Copyright © 2016 Jingjing Bai, Meimei Song. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2018 JMCS